Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 376, NWS Springfield, MO

July 3, 2011Christian County, Douglas County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2011, 8:56 PM CDT for Christian County, Douglas County, Webster County, Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 8:56 PM CDT (01:56 UTC)
Expired
Jul 3, 2011, 9:40 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, MO, Douglas County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 9:34 PM CDTTSTM WND DMG11 Wsw Ava, MOTREE WAS REPORTED DOWN ACROSS HIGHWAY 76 AT BEAVER CREEK NEAR THE HIGHWAY 76 AND HIGHWAY T INTERSECTION.
Jul 3, 9:50 PM CDTTSTM WND DMG11 Wsw Ava, MOTREE WAS REPORTED DOWN ACROSS HIGHWAY 76 AT BEAVER CREEK NEAR THE HIGHWAY 76 AND HIGHWAY T INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2039 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WUUS53 KSGF 040156
SVRSGF
MOC043-067-225-040300-
/O.NEW.KSGF.SV.W.0376.110704T0156Z-110704T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1000 PM CDT.

* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR SPARTA...OR 7 MILES EAST OF OZARK...MOVING
  EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...CHRISTIAN CENTER...
  DOGWOOD...ELKHEAD...GOODHOPE...KELTNER...LINDEN...OLDFIELD...ROME
  AND SPARTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3685 9317 3709 9319 3710 9313 3709 9307
      3711 9306 3715 9269 3683 9271
TIME...MOT...LOC 0156Z 261DEG 12KT 3699 9306
WIND...HAIL 60MPH 1.00IN

$$

LINDENBERG
2 follow-up statements
090 
WWUS53 KSGF 040223
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT SUN JUL 3 2011

MOC043-067-225-040300-
/O.CON.KSGF.SV.W.0376.000000T0000Z-110704T0300Z/
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
923 PM CDT SUN JUL 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN WEBSTER...WESTERN DOUGLAS AND EASTERN CHRISTIAN
COUNTIES...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR BRUNER...OR 14 MILES EAST OF
OZARK...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...DOGWOOD...ELKHEAD...
GOODHOPE...KELTNER...OLDFIELD AND ROME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3685 9309 3709 9307 3711 9306 3715 9269
      3683 9271
TIME...MOT...LOC 0223Z 261DEG 12KT 3700 9295
WIND...HAIL 60MPH 0.75IN

$$

LINDENBERG
579 
WWUS53 KSGF 040240
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT SUN JUL 3 2011

MOC043-067-225-040249-
/O.CAN.KSGF.SV.W.0376.000000T0000Z-110704T0300Z/
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
940 PM CDT SUN JUL 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WEBSTER...WESTERN
DOUGLAS AND EASTERN CHRISTIAN COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED 
AND THE WARNING HAS BEEN CANCELLED.

LAT...LON 3685 9309 3709 9307 3711 9306 3715 9269
      3683 9271
TIME...MOT...LOC 0239Z 261DEG 12KT 3701 9288

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:27 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 3, 6:27 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT SUN JUL 3 2011

...UPDATE TO AVIATION AND MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTION CONTINUING TO PERCOLATE THIS EVENING ALONG WHAT APPEARS
TO BE THE COLD FRONT...MODIFIED BY NUMEROUS OUTFLOW BOUNDARIES...DROPPING
SOUTH OVER CENTRAL/SOUTHERN MISSOURI. ADDITIONAL STORMS HAVE
FORMED AS PARCELS ARE LIFTED OVER THE OUTFLOW/FRONTAL
BOUNDARY...AND EXPECT THIS TREND TO CONTINUE FOR ABOUT THE NEXT
HOUR OR SO...LIKELY TO AROUND THE I-44 CORRIDOR.
EVENTUALLY...EXPECT TO SEE BOUNDARY LATER COOLING AND SUBSEQUENT
SURFACE BASED PARCEL STABILIZATION TO TAKE HOLD...WITH CONVECTION
DIMINISHING AFTER SUNSET. UNTIL THAT TIME THOUGH...ISOLATED SEVERE
STORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF QUARTERS AND
WINDS TO 50-60 MPH.

BOXELL

.PREV DISCUSSION...
/ISSUED 130 PM CDT SUN JUL 3 2011/

A WEAK FRONT STALLED OVER CNTRL MO/EAST CNTRL KS...AND HAS BECOME REINFORCED
BY RAIN COOLED AIR TO SOME EXTENT. THIS HAS KEPT MOST OF THE FCST
AREA IN THE HOT/MUGGY AIR. TEMPERATURES ARE AGAIN APPROACHING 100
DEG F AT KJLN AND ARE IN THE LOW/MID 90S ELSEWHERE. LIKE YESTERDAY
LOWER DEW POINTS ARE KEEPING HEAT INDEX VALUES FROM GETTING WAY
OUT OF HAND...GENERALLY IN THE MID/UPPER 90S AT AIRPORT SITES AT 1
PM. CLOUD COVER AND CUMULUS DEVELOPMENT IS NOW HELPING TO SLOW THE
UPWARD DIURNAL TEMPERATURE TREND...BUT MOST AREAS SHOULD SEE 100
TO 105 DEG F HEAT INDEX VALUES BY LATE THIS AFTERNOON.

A SHORTWAVE OVER EASTERN NEB/EASTERN KS WITH CONVECTIVE CLUSTER
AHEAD OF IT OVER NORTHERN/CENTRAL MO WILL SHIFT E-SE THIS
AFTERNOON/TONIGHT. LOW LEVEL BOUNDARIES SOUTH OF THE CONVECTION INTO
WESTERN MO MAY SERVED AS A TRIGGER FOR CONVECTION THIS AFTERNOON.
STRONG/SEVERE CONVECTION HAS SKIRTED THE FAR NORTHERN CWFA WITH
THIS FEATURE...BUT WITH CONVECTIVE TEMPERATURE BEING REACHED...MAY
SEE DEVELOPMENT ALONG THIS BOUNDARY SHORTLY. ELSEWHERE...ISOLD
PULSE STORMS ARE AGAIN UNDERWAY OVER THE MO OZARKS. GIVEN THE
STRONG INSTABILITY WITH RUC PROGGED SOUNDINGS INDICATING 3000 J/KG
MLCAPES AND WITH SOME MID LEVEL DRY AIR (20-25 DEG K THETA-E
DIFFERENTIAL SFC-700/500MB)...HAIL/WIND WILL BE THE MAIN STORM
THREATS THROUGH THIS EVENING.

THE SHORTWAVE IS PROGGED TO MOVE SLOWLY SOUTHEAST TO THE BOOTHEAL
REGION BY 05/0000Z...SO OVERNIGHT CONVECTION NEAR OR JUST NORTH-
EAST OF THE CWFA WILL BE POSSIBLE THROUGH TONIGHT WHERE LOW LEVEL
CONVERGENCE IS MAXIMIZED. HAVE HIGHEST POPS OVER CNTRL MO TO COVER
THIS. ONCE THE SHORTWAVE MOVES E-SE OF THE REGION...WE MAY GET A
BREAK IN THE CONVECTION TUE-TUE EVENING. BUT WITH MORE ABUNDANT
SUNSHINE...PROGGED HEAT INDEX VALUES REACH THE 100-105 DEG F TUE
AFTERNOON.

WITH THE MAIN UPPER RIDGE AXIS OVER THE WESTERN CONUS...ANOTHER
SHORTWAVE AND ASSOCIATED SFC FRONT WILL MOVE THROUGH THE REGION
WED-WED NIGHT WITH ADDITIONAL CHANCES FOR TSTMS. AFTER THAT...SOME
NIGHTTIME CONVECTION MAY AFFECT AREAS NORTH OF THE
FRONT...GENERALLY FAVORING THE SW AND SOUTHERN CWFA DEPENDING ON
WHERE THE BAROCLINIC ZONE SETS UP. IN LATER PERIODS...BOTH THE GFS
AND ECMWF INDICATE THE UPPER RIDGE BUILDING BACK TO THE NORTHEAST
INTO THE AREA BY NEXT WEEKEND.

DSA

&&

.AVIATION...

FOR THE 00Z TAFS...

UNCERTAIN SHORT TERM FORECAST FOR THE TERMINALS...AS TSRA OVER
SOUTH CENTRAL MISSOURI CONTINUES TO BUILD SOUTH ALONG SEVERAL
OUTFLOW BOUNDARIES. HAVE DOUBTS AS TO HOW FAR SOUTH CONVECTION
WILL DEVELOP BEFORE EVENING STABILIZATION TAKES HOLD. AS
SUCH...HAVE ONLY INDICATED CB GROUPS IN THE TAFS FOR THIS EVENING
ATTM...BUT MAY NEED TO AMEND IF TSRA GETS CLOSE TO THE TERMINALS.
VFR CONDITIONS CAN BE EXPECTED OUTSIDE OF TSRA...WITH MVFR AND
PERHAPS OCCASIONAL IFR WITHIN TSRA.

WINDS WILL REMAIN LIGHT TONIGHT AND TOMORROW...GENERALLY FROM THE
EAST TO NORTHEAST ONCE THE MODIFIED COLD FRONT PASSES. ON
MONDAY...EXPECT TO SEE ADDITIONAL CONVECTION FORM BY
AFTERNOON...AND HAVE INCLUDED CB GROUPS AFTER 18Z TOMORROW.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 3, 7:37 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CDT SUN JUL 3 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
737 PM CDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED TO ELEVATED EXTREME HEAT RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS.
STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING WINDS TO 50
MPH...HAIL TO THE SIZE NICKLES...AND FREQUENT CLOUD TO GROUND
LIGHTNING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW
SHORT LIVED SEVERE THUNDERSTORMS MAY DEVELOP...PRODUCING HAIL TO
THE SIZE OF QUARTERS AND WINDS TO 60 MPH. MANY OF THE
THUNDERSTORMS WILL BEGIN TO DISSIPATE WITHIN A HOUR OR TWO OF
SUNSET.

HEAT INDICES ACROSS EXTREME SOUTHERN AND SOUTHWESTERN MISSOURI
WILL REMAIN ELEVATED IN THE UPPER 90S THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...A FEW STRONG TO
SEVERE...WILL BE POSSIBLE AGAIN MONDAY. ANOTHER FRONT MOVING
SOUTH THROUGH THE REGION WILL BRING ADDITIONAL THUNDERSTORM
CHANCES WEDNESDAY AND THURSDAY.

NEAR OR ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR THE
UPCOMING WEEK. HEAT INDEX VALUES ARE EXPECTED TO REACH 100 TO 105
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED THIS EVENING.
HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Special weather statement, Jul 3, 7:41 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT SUN JUL 3 2011

MOZ089-090-094-040130-
GREENE MO-DADE MO-LAWRENCE MO-
741 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE...
NORTHWESTERN GREENE AND SOUTHEASTERN DADE COUNTIES UNTIL 830 PM
CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ASH GROVE...OR 13 MILES SOUTHEAST OF
GREENFIELD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ASH GROVE...BOIS D'ARC...CAVE SPRINGS...
EVERTON...NORTHWESTERN SPRINGFIELD...SACVILLE...WALNUT GROVE AND
WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 73 WILL ALSO BE IMPACTED BY
THIS STORM.

PEOPLE IN NORTHEASTERN LAWRENCE...NORTHWESTERN GREENE AND
SOUTHEASTERN DADE COUNTIES...INCLUDING EVERTON...ASH GROVE...WILLARD
AND SPRINGFIELD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3723 9376 3741 9377 3742 9334 3742 9333
      3719 9337
TIME...MOT...LOC 0041Z 270DEG 15KT 3731 9363

LINDENBERG
Special weather statement, Jul 3, 8:01 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT SUN JUL 3 2011

MOZ094-102-103-040145-
BARRY MO-STONE MO-LAWRENCE MO-
801 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARRY...NORTHWESTERN
STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 845 PM CDT...

AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF VERONA...OR 4 MILES EAST OF
MONETT...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AURORA...CRANE...ELSEY...FREISTATT...
HURLEY...JENKINS...MADRY...MCDOWELL...MONETT...PLEASANT RIDGE...
VERONA AND WHEELERVILLE.

PEOPLE IN NORTHEASTERN BARRY...NORTHWESTERN STONE AND SOUTHEASTERN
LAWRENCE COUNTIES...INCLUDING VERONA AND AURORA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3696 9346 3673 9355 3687 9398 3704 9391
TIME...MOT...LOC 0102Z 288DEG 12KT 3693 9384

LINDENBERG
Local storm report, Jul 3, 8:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     FLOOD            STRAFFORD               37.27N 93.12W
07/03/2011                   GREENE             MO   LAW ENFORCEMENT

            STRAFFORD POLICE REPORT MINOR FLOODING...ONE TO TWO
            INCHES OF STANDING WATER IN TOWN. DITCHES FULL.

&&

BOXELL
Special weather statement, Jul 3, 8:29 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SUN JUL 3 2011

MOZ094-095-102>104-040215-
CHRISTIAN MO-BARRY MO-STONE MO-TANEY MO-LAWRENCE MO-
829 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARRY...NORTHERN
STONE...NORTHWESTERN TANEY...SOUTHEASTERN LAWRENCE AND SOUTHWESTERN
CHRISTIAN COUNTIES UNTIL 915 PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRANE...OR 8 MILES SOUTHEAST OF AURORA...
MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CHESTNUTRIDGE...CHRISTIAN CENTER...
CRANE...ELSEY...GALENA...HIGHLANDVILLE...HURLEY...MARIONVILLE...PONCE
DE LEON...SPOKANE AND WHEELERVILLE.

PEOPLE IN NORTHEASTERN BARRY...NORTHERN STONE...NORTHWESTERN TANEY...
SOUTHEASTERN LAWRENCE AND SOUTHWESTERN CHRISTIAN COUNTIES...INCLUDING
CRANE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3696 9315 3672 9322 3684 9372 3702 9367
TIME...MOT...LOC 0129Z 283DEG 16KT 3691 9358

LINDENBERG
Local storm report, Jul 3, 8:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     4 WNW PITTSBURG         37.43N 94.77W
07/03/2011                   CRAWFORD           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS POWERLINES AND POLES DOWN NEAR
            THE INTERSECTION OF 560TH AVE. AND 190TH ST.

&&

JTK
Local storm report, Jul 3, 8:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     2 WSW PITTSBURG         37.40N 94.74W
07/03/2011                   CRAWFORD           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED TREE DOWN ON POWERLINES NEAR THE
            INTERSECTION OF EAST 540TH AVE. AND SOUTH 200TH ST.

&&

JTK

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:10 PM CDTSpecial Weather StatementSGFCedar35 min
Jul 3, 7:41 PM CDTSpecial Weather StatementSGFGreene49 min
Jul 3, 8:01 PM CDTSpecial Weather StatementSGFBarry44 min
Jul 3, 8:08 PM CDTAreal Flood AdvisorySGFGreene3 hr
Jul 3, 8:29 PM CDTSpecial Weather StatementSGFStone46 min
Jul 4, 2:46 AM CDTSpecial Weather StatementSGFGreene44 min
Jul 4, 4:28 AM CDTSpecial Weather StatementSGFDouglas47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.